Since I'm new at this forum it will take some effort to phrase my question in an appropriate way. It's not even about sleep in particular, but I need to put this post somewhere. I've never been formally diagnosed with fibromyalgia or chronic fatigue. However, I've been taking clonazepam for a long time, once a day. Originally during the day, it seemed like a mild muscle relaxant. Things have changed so much over the past few years ! I used to be reasonably healthy. For at least two years now I have experienced symptoms that bear some similarity with the conditions discussed at this board. 'benzodiazepine withdrawal', and the symptoms I''ve been experiencing while not in withdrawal (?) are in some ways not that different. Currently I'm taking about 2 mg a day, in the evening. That I'm taking it in the evening is a bad thing, since it has both sedating and stimulating properties. Taking it during the day doesn't work, taking it twice a day may be even worse. Full physical depende, and tolerance. I won't bother you with the full story, that's way too elaborate. For over a year, this drug has seriously disrupted my sleep. During the day, exhaustion/lack of energy and cognitive issues (mostly recent) are the major issues. Lack of ability to gain/maintain muscle, great difficulty recovering from exercise and a few more issues. Recently some depression as well. I seem to have developed some hypersensitivity to the drug, and I suspect I have a hypersensitized nervous system. And there is chronic exhaustion. I would be better of without this drug, however, saying I handle common tapers badly is an understatement. Diazepam is difficult to tolerate as well. Before all of this started I already had ideopathic insomnia. When I try to taper, it's 'crash and burn'. Nightly awakening for various reasons, muscle spasms, worsening of cognitive function. I've noted that many people here have had issues with this drug that are not quite unlike mine. I live in a country with rationed healthcare, I need a referral from a GP to see a specialist. While I wouldn't be inclined to trust a psychiatrist, I accepted one a few weeks ago. The man knew almost nothing about Rivotril (brand clonazepam) and dismissed it as 'withdrawing from benzos', beneath him. Referred me back to the GP. I am supposed to be pleased with his five month tapering schedule. I wouldn't like to know what would be left of me after following that, 'crash and burn'. At least with cold turkey (not looking forward to that!) you get the drug out of the system quickly. Given my issues, and the experiences of people on this forum with this drug: can anyone give me some information regarding personal experiences or applicable theory ? Ideally I do want to get off this drug and I do want to recover. There may be a contradiction between those two goals. For example, 'withdrawal' situations make things worse. However, a higher dose of clonazepam makes falling asleep harder and it causes some other issues as well.